MAUDE Adverse Event Report: RESPIRONICS, INC. DS2ADV AUTO CPAP W/HUMID+HT CELL/BT; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DS2ADV AUTO CPAP W/HUMID+HT CELL/BT; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX520T11C
Medical Device Problem Codes Degraded (1153); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : not returned.
 
Event or Problem Description
The manufacturer became aware of an allegation of ds2adv auto cpap that the patient alleges that he/she found black particles in the pillow when he/she woke up.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.

Brand Name
DS2ADV AUTO CPAP W/HUMID+HT CELL/BT
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18035966
Report Number2518422-2023-28198
Device Sequence Number20874677
Product Code BZD
UDI-Device Identifier00606959062818
UDI-Public(01)00606959062818
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX520T11C
Device Catalogue NumberDSX520T11C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/19/2022
Not provided
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date11/13/2023
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown